# SDR ZZDA2010272

- Difficulty date: May 8, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N149AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT L-2 DOOR WOULD NOT ILLUMINATE DURING OPS CHECK, WILL PERFORM SERVICE CHECK.  REPLACED BULB PER B737 AMM 33-51.  BULB OPS CHECKS GOOD.
